# SDR DXTA2025011601957

- Difficulty date: January 13, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 8,436 hours, 6,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005402
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS FLASH CONTINUOUSLY UPON LANDING AND TAXI. CORRECTIVE ACTION: REPLACED FWD & AFT EMERGENCY BATTERIES. OPS CHECK GOOD. ORIGINAL SUBMISSION DATE: 1/16/2025
